MIA cover

Mathematical Inequalities & Applications

Volume: 21

Year: 2018


Issue: 3 (July, 2018)
Article number / DOI Authors / Title Pages Abstract Article
21-44 Jacek Chudziak: On applications of inequalities for quasideviation means in actuarial mathematics 601–610 View View
21-45 Pham Van Hoang: On the reverse convolution inequalities for the Kontorovich-Lebedev, Fourier cosine transforms and applications 611–627 View View
21-46 Miao-Kun Wang, Song-Liang Qiu, Yu-Ming Chu: Infinite series formula for Hübner upper bound function with applications to Hersch-Pfluger distortion function 629–648 View View
21-47 Hao Zhu, Yuming Shi: Inequalities among eigenvalues of different self-adjoint discrete Sturm-Liouville problems 649–681 View View
21-48 Zhengyang Li, Qingying Xue: Weighted end-point weak type (p,p) estimates for gλ-function with kernels of lower regularities 683–700 View View
21-49 Juntao Du, Songxiao Li, Yanhua Zhang: Essential norm of weighted composition operators on Zygmund-type spaces with normal weight 701–714 View View
21-50 Lulu Ma, Lei Hou: A matrix inequality for positive double John decomposition 715–720 View View
21-51 Mariana Maia, Joedson Santos: On the mixed (ℓ1,ℓ2)-Littlewood inequalities and interpolation 721–727 View View
21-52 Qiong Liu: A Hilbert-type fractional integral inequality with the kernel of Mittag-Leffler function and its applications 729–737 View View
21-53 Fuad Kittaneh, Mohammad Sal Moslehian, Mohammad Sababheh: Quadratic interpolation of the Heinz means 739–757 View View
21-54 Shoshana Abramovich, Lars-Erik Persson: Extensions and refinements of Fejer and Hermite-Hadamard type inequalities 759–772 View View
21-55 Ulrich Abel, Ioan Raşa: A sharpening of a problem on Bernstein polynomials and convex functions 773–777 View View
21-56 M. H. Daryaei, A. R. Doagooei: Topical functions: Hermite-Hadamard type inequalities and Kantorovich duality 779–793 View View
21-57 Stéphane Simon, Patrick Verovic: Functions with strictly convex epigraph 795–816 View View
21-58 Ariel Barton: Trace and extension theorems relating Besov spaces to weighted averaged Sobolev spaces 817–870 View View
21-59 Barry Booton: Rearrangements of general monotone functions and of their Fourier transforms 871–883 View View
21-60 Semra Ahmetolan, Ismail Kombe: Improved Hardy and Rellich type inequalities with two weight functions 885–896 View View
21-61 Mihály Bessenyei, Evelin Pénzes: Higher-order quasimonotonicity and integral inequalities 897–909 View View